# SDR DXTA200500990

- Difficulty date: September 29, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N324QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600423
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

BRAKES VERY SPONGY, ACCUMULATOR GAUGE READS IN YELLOW.  BLED BRAKES IAW CE560 M/M 32-42-00 SERVICE ACCUMULATOR.
